# SDR 98UAL900082

- Difficulty date: February 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N411UA
- Make and model: Airbus A320-232
- Aircraft serial: 464
- Engine: Iae V2527A5
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hyd Fluid
- Condition: Loss
- Location: Green Hyd Syst
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

AFTER DEPARTURE CREW REPORTS INDICATED LOSS OF GREEN HYDRAULIC SYSTEM FLUID QUANTITY WITHOUT ASSOCIATED ECAM MESSAGE.  TWO HOURS LATER ECAM RSVR LO AIR PRESSURE MESSAGE RECEIVED AND FLT DIVERTED FOR PRECAUTIONARY LANDING.
